# SDR ASAA2013102196292

- Difficulty date: October 21, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 30,313 hours, 9,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD LOWER ATTACH ANGLE IS CORRODED AT BS 500I.  R & R SUPPORT ANGLE, PN 143A9485Y35 IAW SRM 51-40-02.
